Citation: Bagels. "Fool Me Once, Shame On You: An Experience with Buprenorphine (exp63154)". Erowid.org. Oct 10, 2010. erowid.org/exp/63154
So lately, my friend has been meeting this man we'll call Beaver, and buying buprenorphines off of him. He sells them at 20 bucks for 8 mg and 5 for 2.
Now, I've had my fair share of pill popping, from oxycodone to hydrocodone to ambien to amphetamines, and I swear to you, that buprenorphine is by far the strongest and longest lasting painkiller I have found to date.
I took 4 mg of buprenorphine, under the tongue, on a school night, once before, and felt just fine. Well, for a bit. Within the hour I was feeling very floaty, a feeling akin to vertigo, and telling my friend I was sleepy, he left and I did just that. I woke up the next morning still feeling the drug. I attempted to stand, and found out that swimming was much easier. I was not together at all. I told my dad I was sick and decided I could sleep the drug off and go to school in a few hours. No dice. This was a cycle repeated for the rest of the day, with interludes of vomiting and sleep. Great stuff, really. I figured it was a matter of simple overdose.
So, when my friend presented me with a 2 mg tablet in first period, I said what the hell, and went with it. 50 minutes later I began to feel the drug. It was the run of the mill pain killer effect, but I began to get the same kind of dizziness. An hour and a half from the start, and I was having trouble simply sitting up. Talking required too much effort, and I felt too awful to attempt it. I went to the bathroom once or twice to try and throw up, but to no avail. My teacher said I didn't look too good, and didn't argue with her. I requested leave to go the health room, where I laid down for a good forty minutes.
The strange thing is, laying down, I felt no problems, just the painkilling. When I tried to stand up, it went completely down hill and I felt incredibly nauseous. I went back to class approximately 2 hours after ingestion, where I sat on the couch and tried to do math. I was obviously sick, and an experienced person could have easily seen I was on something. The lunch bell rang, and I ambled outside to sit in the sun. I realised that the best thing I could do at that point was to call my mom and go home, which I did promptly.
3 and half hours after ingestion, I finally get home after a great bout of carsickness which ended anticlimatically, ie, without vomiting. I went upstairs, laid down, and went to sleep. For the next twenty one hours, I began a cycle of laying down, making phone calls, watching tv, and falling asleep. Any vertical movement caused my head to spin and the nausea to come on. I recall trying to go get my back pack, and going to the bathroom to throw up. The strange thing is, when I bent down, it went away. So I would stand up and the urge would overcome me, and bingo bango, vomit. Nothing but water, generally unpleasant, and not a sign of improvement. I could stand up the next morning, around 24-27 hours after ingestion. I did not feel right until the 36 hour mark, which concurred with the previous time.
I suppose that, when all has been said and done, I have a very low tolerance for pills. I've overdosed on percocet before and threw up 8 times before lunch. But buprenorphine is strange in the fact that lying down seems to be a solution to the sickness. I was literally incapacitated and bedridden. I believe that there is something with me that does not agree with the stuff, and I don't plan on taking it again. My friend has built himself a tolerance up to 8, and he's never been floored like I was, although he threw up out of my car window on a ride home.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.